# SDR 97ZZZX3153

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421Z
- Make and model: Cessna 421
- Aircraft serial: 4210077
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510
- Condition: Failed
- Location: Dc System
- Component: Prestolite
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED AFTER 136.6 HOURS OF OPERATION.  OVERHAULED 10-3-96.  SUBMITTER STATED CONTINUE TO HAVE SHORT SERVICE LIFE ON THESE UNITS.
